# SDR SIMA200425602

- Difficulty date: September 11, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009MO
- Part serial: 4260
- Condition: Inoperative
- Location: Avionics Bay
- Part time: 4,783 hours, 4,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWA - FLT 3794 - AFTER TAKEOFF, CREW RECEIVED PITCH TRIM MAIN AND PITCH TRIM BACKUP INOPERATIVE MESSAGE.  PERFORMED AOM PROCEDURES AND PITCH TRIM WAS NOT REESTABLISHED.  CREW ELECTED TO RETURN TO FWA.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
